MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE
Model Number K062
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker device exhibited premature battery depletion behavior.Boston scientific engineering analysis of device data confirmed that the power consumption of this device has been increasing in a gradual fashion.The analysis also indicated that based on conservative modeling, the device will not deplete to the elective replacement indicator (eri) battery status before the 90 day eri to end of life (eol) time.Boston scientific technical services (ts) provided the analysis results to the healthcare provider (hcp) and indicated they will send a message to the local boston scientific representative (rep).The device remains in service at this time.No adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11105064
Report Number2124215-2020-27160
Device Sequence Number676971
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2014
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number112860
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date01/02/2021
Patient Sequence Number1
Patient Age80 YR